# SDR VTZA95180

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41031
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: TY176301B
- Condition: Failure
- Location: Rt Wing Spoiler
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 6216 - PVD-IAD - DURING CRUISE, THE RIGHT SPOILER CAPTION LIGHT ILLUMINATED.  AIRCRAFT CONTINUED TO IAD AND LANDED WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE RIGHT SPOILER ACTUATOR.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (W)
